Generalized Fractional Integral Operators Involving Mittag-Leffler Function

Suthar, D. L., Amsalu, Hafte . Abstract and Applied Analysis 2018. 2018 (7034124) :-

Locate this article in:

Bibtex

@article{CIS-492550,
  Author = {Suthar, D. L. and Amsalu, Hafte},
  Title = {Generalized Fractional Integral Operators Involving Mittag-Leffler Function},
  Journal = {Abstract and Applied Analysis},
  Volume = {2018},
  Number = {7034124},
  Year = {2018},
  Pages = {--},
  Keywords = {}
}

Similar articles